Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 207, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Oct 2, 2006, 5:54 PM CDT for Sheboygan County, Wisconsin. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2006, 5:54 PM CDT (22:54 UTC)
- Expired
- Oct 2, 2006, 7:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 85 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 1:53 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -625 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 022255 SVRMKX WIC117-030000- /O.NEW.KMKX.SV.W.0207.061002T2254Z-061003T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 554 PM CDT MON OCT 2 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN * UNTIL 700 PM CDT * AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF PLYMOUTH...OR ABOUT 12 MILES EAST OF FOND DU LAC... AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ELKHART LAKE AND RANDOM LAKE BY 610 PM CDT... PLYMOUTH BY 615 PM CDT... OOSTBURG AND CEDAR GROVE BY 625 PM CDT... SHEBOYGAN FALLS...KOHLER AND HOWARDS GROVE BY 630 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4388 8813 4354 8815 4354 8771 4388 8770 $$ HENTZ
5 follow-up statements
000 WWUS53 KMKX 022257 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 558 PM CDT MON OCT 2 2006 WIC117-030000- /O.CON.KMKX.SV.W.0207.000000T0000Z-061003T0000Z/ SHEBOYGAN WI- 558 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SHEBOYGAN COUNTY... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GREENBUSH...OR ABOUT 7 MILES WEST OF PLYMOUTH...MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PLYMOUTH...WALDO...HINGHAM AND ADELL BY 605 PM CDT... JOHNSONVILLE...SHEBOYGAN FALLS...GIBBSVILLE AND CEDAR GROVE BY 610 PM CDT... HOWARDS GROVE AND KOHLER BY 615 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4388 8813 4354 8815 4354 8771 4388 8770 $$ MK
000 WWUS53 KMKX 022309 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 609 PM CDT MON OCT 2 2006 WIC117-030000- /O.CON.KMKX.SV.W.0207.000000T0000Z-061003T0000Z/ SHEBOYGAN WI- 609 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SHEBOYGAN COUNTY... AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELKHART LAKE TO BEECHWOOD... OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF PLYMOUTH TO KEWASKUM...MOVING EAST AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... SILVER CREEK...BATAVIA...PLYMOUTH AND CASCADE BY 615 PM CDT... JOHNSONVILLE...WALDO...RANDOM LAKE AND ADELL BY 620 PM CDT... HINGHAM AND SHEBOYGAN FALLS BY 625 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4388 8813 4354 8815 4354 8771 4388 8770 $$ MK
000 WWUS53 KMKX 022319 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 619 PM CDT MON OCT 2 2006 WIC117-030000- /O.CON.KMKX.SV.W.0207.000000T0000Z-061003T0000Z/ SHEBOYGAN WI- 619 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SHEBOYGAN COUNTY... AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELKHART LAKE TO BEECHWOOD... OR ALONG A LINE EXTENDING FROM 6 MILES NORTH OF PLYMOUTH TO 7 MILES EAST OF KEWASKUM...MOVING EAST AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... JOHNSONVILLE...HINGHAM...WALDO AND RANDOM LAKE BY 625 PM CDT... SHEBOYGAN FALLS...HOWARDS GROVE AND CEDAR GROVE BY 630 PM CDT... HAVEN...GIBBSVILLE AND OOSTBURG BY 635 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4388 8813 4354 8815 4354 8771 4388 8770 $$ MK
000 WWUS53 KMKX 022331 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 632 PM CDT MON OCT 2 2006 WIC117-030000- /O.CON.KMKX.SV.W.0207.000000T0000Z-061003T0000Z/ SHEBOYGAN WI- 632 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SHEBOYGAN COUNTY... AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JOHNSONVILLE TO RANDOM LAKE...OR ALONG A LINE EXTENDING FROM HOWARDS GROVE TO 12 MILES NORTH OF PORT WASHINGTON...MOVING EAST AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... HAVEN...SHEBOYGAN AND KOHLER BY 640 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4388 8813 4354 8815 4354 8771 4388 8770 $$ MK
000 WWUS53 KMKX 022344 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 644 PM CDT MON OCT 2 2006 WIC117-030000- /O.CON.KMKX.SV.W.0207.000000T0000Z-061003T0000Z/ SHEBOYGAN WI- 644 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SHEBOYGAN COUNTY... AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HAVEN TO CEDAR GROVE...OR ALONG A LINE EXTENDING FROM HOWARDS GROVE TO 10 MILES NORTH OF PORT WASHINGTON...MOVING NORTHEAST AT 60 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4388 8813 4354 8815 4354 8771 4388 8770 $$ MK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:56 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Oct 2, 2:56 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CDT MON OCT 2 2006 .DISCUSSION...FORECAST FOCUS ON THUNDERSTORM TIMING OVERNIGHT AND NEXT ROUND OF THUNDERSTORMS TUESDAY. IN THE SHORT TERM...SEVERE WEATHER PARAMETERS COMING TOGETHER FOR SEVERE WEATHER ACROSS CWA THIS EVENING. VERY IMPRESSIVE MID LEVEL LAPSE RATES OVER 8 C/KM AHEAD OF 18 UNIT 500 MILLIBAR VORTICITY CENTER OVER NORTHERN IOWA...LIFTED INDICATES -5 TO -7 AND TOTAL TOTALS APPROACHING 60 SHOULD PRODUCE ELEVATED AND SOME SURFACE BASED SEVERE WEATHER STORMS THROUGH EARLY TONIGHT. RUC/NGM/NAM/GFS PROGS TAKE 500 MILLIBAR VORTICITY INTO SOUTHERN LOWER MICHIGAN BY 12Z TUESDAY. SO EXPECT CONVECTION TO WIND DOWN AFTER MIDNIGHT HOURS. THEN CLEARING SKIES AND VERY LIGHT LOW LEVEL WIND REGIME WILL ALLOW FOG FORMATION ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. IN THE LONG TERM...ATTENTION TURNS TO BETTER POTENTIAL FOR SEVERE WEATHER TUESDAY. PROGS IN VERY GOOD AGREEMENT TRACKING LOW PRESSURE SYSTEM ALONG WARM FRONT INTO CWA WITH TIME. PROGS HAVE SLOWED MOVEMENT OF LOW FROM PREVIOUS RUNS. THUS NOW EXPECT AIRMASS TO DESTABILIZE FURTHER DURING THE DAY AS WARM FRONT PUSHES JUST NORTH OF CWA. PROGS INDICATE LIFTED INDEX VALUES APPROACHING -9 WITH SURFACE BASED CAPE AROUND 2000 J/KG AND FAVORABLE SHEAR VALUES. IF FRONT PUSHES NORTH OF CWA...THEN EXPECT LATE AFTERNOON AND EARLY NIGHTTIME SEVERE CONVECTION ORIGINATING FORM EASTERN IOWA AND SOUTHWEST WISCONSIN. HOWEVER IF TONIGHT/S CONVECTION KEEPS WARM FRONT OVER CWA FOR TUESDAY...SEVERE CONVECTION WILL CONCENTRATE ALONG FRONT AND COULD FIRE OFF EARLIER. IN THE LONG LONG TERM...PERIOD OF COOLER AND DRIER WEATHER FOLLOWS ENDING OF SHOWERS EARLY WEDNESDAY AS STRONG HIGH SETTLES OVER GREAT LAKES REGION. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && TZ
Hazardous weather outlook, Oct 2, 4:05 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 PM CDT MON OCT 2 2006 WIZ046-047-051-052-056>060-062>072-031100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 405 PM CDT MON OCT 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE PRIMARY THREAT IS FOR LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. LMZ643>646-665-031100- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 405 PM CDT MON OCT 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT UNTIL 7 PM THIS EVENING FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR ILLINOIS. SMALL CRAFT ADVISORIES ARE IN EFFECT UNTIL 10 PM THIS EVENING FROM NORTH POINT LIGHTHOUSE NORTH TO SHEBOYGAN. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING...PRODUCING LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON AND EVENING. SMALL CRAFT ADVISORY CONDITIONS MAY BE REACHED TUESDAY NIGHT...AND LAST THROUGH WEDNESDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. TZ WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Oct 2, 5:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
522 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 1 SW OXFORD 43.77N 89.58W
10/02/2006 M0.50 INCH MARQUETTE WI FIRE DEPT/RESCUE
0517 PM HAIL RANDOLPH 43.54N 89.00W
10/02/2006 M0.50 INCH DODGE WI TRAINED SPOTTER
0520 PM HAIL RANDOLPH 43.54N 89.00W
10/02/2006 M0.88 INCH DODGE WI TRAINED SPOTTER
&&
PJSLocal storm report, Oct 2, 5:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL FOX LAKE 43.56N 88.91W
10/02/2006 M0.88 INCH DODGE WI TRAINED SPOTTER
ESTIMATED 45 MPH WINDS...NICKEL SIZE HAIL COVERING GROUND
&&
PJSLocal storm report, Oct 2, 5:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 1 S PACKWAUKEE 43.75N 89.46W
10/02/2006 M0.50 INCH MARQUETTE WI TRAINED SPOTTER
&&
PJSLocal storm report, Oct 2, 5:36 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL JANESVILLE 42.68N 89.02W
10/02/2006 M0.50 INCH ROCK WI TRAINED SPOTTER
0534 PM TSTM WND GST BURNETT 43.50N 88.71W
10/02/2006 E50 MPH DODGE WI TRAINED SPOTTER
&&
PJSLocal storm report, Oct 2, 5:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 2 SW CLYMAN 43.29N 88.75W
10/02/2006 M1.25 INCH DODGE WI TRAINED SPOTTER
&&
PJSLocal storm report, Oct 2, 5:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
553 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM NON-TSTM WND DMG FOND DU LAC 43.77N 88.45W
10/02/2006 FOND DU LAC WI PUBLIC
SEVERAL REPORTS OF TREES DOWN IN FOND DU LAC COUNTY
&&
PJSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 31 min |
| Oct 1, 9:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 31 min |
| Oct 1, 10:45 PM CDT | Special Marine Warning | MKX | 60 min | |
| Oct 1, 11:41 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 49 min |
| Oct 2, 2:16 AM CDT | Flash Flood Warning | MKX | Fond du Lac, Sheboygan | 89 min |
| Oct 2, 3:47 AM CDT | Flash Flood Warning | MKX | Fond du Lac, Sheboygan | 88 min |
| Oct 2, 6:17 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 28 min |
| Oct 2, 6:37 AM CDT | Special Marine Warning | MKX | 41 min | |
| Oct 2, 4:04 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 56 min |
| Oct 2, 4:43 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 62 min |
| Oct 2, 4:47 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 43 min |
| Oct 2, 5:03 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 57 min |
| Oct 2, 5:20 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 42 min |
| Oct 2, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 45 min |
| Oct 2, 5:35 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 40 min |
| Oct 2, 5:38 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 67 min |
| Oct 2, 5:58 PM CDT | Special Marine Warning | MKX | 107 min | |
| Oct 2, 5:59 PM CDT | Severe Thunderstorm Warning | MKX | Walworth, Waukesha | 61 min |
| Oct 2, 6:10 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 35 min |
| Oct 2, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 33 min |
| Oct 2, 6:23 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 42 min |
| Oct 2, 6:35 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 25 min |
| Oct 2, 6:44 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 33 min |
| Oct 2, 6:47 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 28 min |
| Oct 2, 6:49 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 26 min |
| Oct 2, 6:55 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth, Waukesha | 65 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.